Follow
Nicole Tomczak-Jaegermann
Nicole Tomczak-Jaegermann
Professor of Mathematics, University of Alberta
Verified email at ualberta.ca
Title
Cited by
Cited by
Year
Banach-Mazur distances and finite-dimensional operator ideals
N Tomczak-Jaegermann
(No Title), 1989
5941989
Uniform uncertainty principle for Bernoulli and subgaussian ensembles
S Mendelson, A Pajor, N Tomczak-Jaegermann
Constructive Approximation 28, 277-289, 2008
3572008
Banach-Mazur distances and finite-dimensional operator ideals. Pitman Monographs and Surveys in Pure and Applied Mathematics, 38
N Tomczak-Jaegermann
Pure and Applied Mathematics 38 (395), 4, 1989
3241989
Smallest singular value of random matrices and geometry of random polytopes
AE Litvak, A Pajor, M Rudelson, N Tomczak-Jaegermann
Advances in Mathematics 195 (2), 491-523, 2005
3072005
Reconstruction and subgaussian operators in asymptotic geometric analysis
S Mendelson, A Pajor, N Tomczak-Jaegermann
Geometric and Functional Analysis 17 (4), 1248-1282, 2007
2412007
The moduli of smoothness and convexity and the Rademacher averages of the trace classes (1≤p<∞)
N Tomczak-Jaegermann
Studia Mathematica 50, 163-182, 1974
2201974
Quantitative estimates of the convergence of the empirical covariance matrix in log-concave ensembles
R Adamczak, A Litvak, A Pajor, N Tomczak-Jaegermann
Journal of the American Mathematical Society 23 (2), 535-561, 2010
2162010
Subspaces of small codimension of finite-dimensional Banach spaces
A Pajor, N Tomczak-Jaegermann
Proceedings of the American Mathematical Society 97 (4), 637-642, 1986
2011986
Projections onto Hilbertian subspaces of Banach spaces
T Figiel, N Tomczak-Jaegermann
Israel Journal of Mathematics 33, 155-171, 1979
1551979
Restricted isometry property of matrices with independent columns and neighborly polytopes by random sampling
R Adamczak, AE Litvak, A Pajor, N Tomczak-Jaegermann
Constructive Approximation 34, 61-88, 2011
1472011
The complex convexity of quasi-normed linear spaces
WJ Davis, DJH Garling, N Tomczak-Jaegermann
Journal of functional analysis 55 (1), 110-150, 1984
1261984
On nearly Euclidean decomposition for some classes of Banach spaces
S Szarek, N Tomczak-Jaegermann
Compositio Mathematica 40 (3), 367-385, 1980
1121980
Asymptotic infinite-dimensional theory of Banach spaces
B Maurey, V Milman, N Tomczak-Jaegermann
Geometric Aspects of Functional Analysis: Israel Seminar (GAFA) 1992–94, 149-175, 1995
1071995
Banach spaces without local unconditional structure
RA Komorowski, N Tomczak-Jaegermann
Israel Journal of Mathematics 89, 205-226, 1995
961995
Asymptotic l~ p spaces and bounded distortions
VD Milman, N Tomczak-Jaegermann
Contemporary Mathematics 144, 173-173, 1993
911993
Norms of minimal projections
H Konig, N Tomczakjaegermann
Journal of functional analysis 119 (2), 253-280, 1994
801994
On the duality problem for entropy numbers of operators
J Bourgain, A Pajor, SJ Szarek, N Tomczak-Jaegermann
Geometric Aspects of Functional Analysis: Israel Seminar (GAFA) 1987–88, 50-63, 1989
801989
Sharp bounds on the rate of convergence of the empirical covariance matrix
R Adamczak, AE Litvak, A Pajor, N Tomczak-Jaegermann
Comptes Rendus. Mathématique 349 (3-4), 195-200, 2011
742011
Projection constants of symmetric spaces and variants of Khintchine's inequality
H König, C Schütt, N Tomczak-Jaegermann
Journal für die reine und angewandte Mathematik (Crelles Journal) 1999 (511 …, 1999
741999
Proximity to ℓ1and Distortion in Asymptotic L1Spaces
E Odell, N Tomczak-Jaegermann, R Wagner
journal of functional analysis 150 (1), 101-145, 1997
691997
The system can't perform the operation now. Try again later.
Articles 1–20